MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE OASYS BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48551000
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 02/08/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon found the loosening of the blocker upon x-ray images.Therefore, the surgeon is monitoring the patient, and is planning revision surgery.
 
Additional Manufacturer Narrative
Catalog# 48551000, lot# ln9.Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: manufacturing files were reviewed and no incidents were found.The returned blockers showed evidence of contact with a rod.Conclusion: the likely root cause is not determined due to lack of details available.
 
Event or Problem Description

Brand Name
OASYS BLOCKER
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5478038
Report Number0009617544-2016-00089
Device Sequence Number301022
Product Code KWP
UDI-Device Identifier04546540380524
UDI-Public04546540380524
Combination Product (Y/N)N
PMA/510(K) Number
K151755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48551000
Device Lot Number09A640
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/08/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2016
Supplement Report FDA Received Date05/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1